# SDR SWIA200718389

- Difficulty date: June 18, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 12,477 hours, 8,960 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLATS FAIL CAUTION MESSAGE AFTER TAKEOFF.  RETURNED TO BIL.  RECONNECTED TORQUE TUBE IAW CRJ 700 MM 27-81-01 AND RIGGED IAW CRJ 700 M 27-81-00.  OPS CHECKS GOOD.
